# SDR ASAA2017033120306

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,879 hours, 3,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP  ILLUMINATES ON RECALL, EXTINGUISHES ON RESET. TEMP CONTROL NORMAL. GROUNDED - YES. BITE OF RIGHT ZONE TEMP CONTROLLER SHOWS FLIGHT DECK TRIM VALVE FAULT FOR LAST LEG. BITE CLEARED FAULT AND OPS NORMAL, REF AMM 21-61-20.
